# SDR SWAA040377

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 53,541 hours, 40,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6547952
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, AIRCRAFT EXPERIENCED A MILD DEPRESSURIZATION AT 31,000 FEET NOTICED BY ALT.  WARNING HORN GOING OFF.  CABIN PRESSURE REACHED 10,00 FEET WENT TO STANDBY AND THEN MANUAL TO CONTROL CABIN.  DESCENDED TO 14,000 WHERE STANDBY WORKED.  REMOVED AND REPLACED AFT CARGO DOOR SEAL PER MM.
